# SDR 2002UALA01612

- Difficulty date: October 18, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 38,828 hours, 14,295 cycles
- Engine: Pwa PW2037
- Engine time: 35,325 hours, 11,825 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE COMPRESSOR STALL CLIMBING THROUGH 10000 FT AND PASSING THROUGH 767 WAKE TURBULENCE.  ENGINE SELF RECOVERED AND CONTINUED NORMAL OPERATION.  SURGE INSPECTION/CHECK WAS PERFORMED, WITH NO DISCREPANCIES FOUND.  ENGINE TSI WAS 14,000 FLIGHT HOURS WITH NORMAL ECM TREND PLOT.
